Hui Liu
Results

Journal Article
A Mass-Preserving Characteristic Finite Difference Method for Miscible Displacement Problem
Advances in Applied Mathematics and Mechanics, Vol. 16 (2024), Iss. 1 : pp. 164–180

Journal Article
Relativistic Paramagnetism of a Weakly Interacting Fermi Gas
Journal of Atomic and Molecular Sciences, Vol. 2 (2011), Iss. 4 : pp. 317–324

Journal Article
A Particle Fokker-Planck Algorithm with Multiscale Temporal Discretization for Rarefied and Continuum Gas Flows
Communications in Computational Physics, Vol. 22 (2017), Iss. 2 : pp. 338–374

Journal Article
A Solution to a Single Molecular Experiment Problem
Communications in Computational Physics, Vol. 6 (2009), Iss. 3 : pp. 577–585

Journal Article
Decomposition of Covariate-Dependent Graphical Models with Categorical Data
Communications in Mathematical Research , Vol. 39 (2023), Iss. 3 : pp. 414–436

Journal Article
Well-Posedness and Finite Element Approximations for Elliptic SPDEs with Gaussian Noises
Communications in Mathematical Research , Vol. 36 (2020), Iss. 2 : pp. 113–127

Journal Article
An Alternative Finite Difference Stability Analysis for a Multiterm Time-Fractional Initial-Boundary Value Problem
East Asian Journal on Applied Mathematics, Vol. 10 (2020), Iss. 3 : pp. 427–436

Journal Article
Wong–Zakai Approximations of Stochastic Allen–Cahn Equation
International Journal of Numerical Analysis and Modeling, Vol. 16 (2019), Iss. 5 : pp. 681–694

Journal Article
Sixth-Order Compact Extended Trapezoidal Rules for 2D Schrödinger Equation
Journal of Mathematical Study, Vol. 48 (2015), Iss. 1 : pp. 30–52

Journal Article
Absorbing Interface Conditions for the Simulation of Wave Propagation on Non-Uniform Meshes
Numerical Mathematics: Theory, Methods and Applications, Vol. 16 (2023), Iss. 2 : pp. 433–452

Journal Article
A Stabilized Physics Informed Neural Networks Method for Wave Equations
Numerical Mathematics: Theory, Methods and Applications, Vol. 17 (2024), Iss. 4 : pp. 1100–1127

Journal Article
Intrinsic Square Functions and Commutators on Generalized Morrey Spaces Associated with Ball Banach Function Spaces
Analysis in Theory and Applications, Vol. 40 (2024), Iss. 4 : pp. 335–350